# SDR DALA2023082106761

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 ABOVE LONG 17L AT PAX CABIN. SUMMARY OF NRC 00236: FRAME STA Y=1037 ABOVE LONG 17L AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP #2925535)
